# SDR CALA2022120803340

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frsm 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H I/B SEAT TRACK HAS CORROSION FROM FR20-22. REMOVED CORROSION IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS WC: 41112 STA: ST ENG BFM IAW SRM 53-11-15-283-010, MEASURE: D=0.065", L=1.200", W=0.300" REMOVED CABIN RH, INB SEAT TRACK FROM FR12 TO 22 IAW SRM 51-42- 11 AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-11.
